FEELING LIGHT HEADED AND ACHY

I am on 75mg of levothyroxine been on this dose for a couple of years and normally feel ok on this but just lately I'm feeling really achy and for the past few days have been feeling unwell kinda difficult to explain but feel light headed and just strange not sure why dunno if I'm coming down with a bug or virus or if its all linked in some way to my thyroid I have low thyroid or underactive I also have high cholesterol which I'm on statins for tho tbh I'm not great at taking them so been on and off them for a while not sure if it could be that probably should go and see my gp and get a blood test done but just want to ask if anyone else has had these symptoms

2 Replies

oldestnewest
  • Hi Kirst, could you post your latest blood results with the ranges? That will provide a better picture as to what is going on. You may need a change in dose. High cholesterol is linked to low thyroid hormone. However, there is no link between high cholesterol and heart disease and statins have lots of nasty side effects. You have been taking them 'on and off' which suggests you are not happy with them. This link gives some facts about them.

    spacedoc.com/articles/50-fa...

  • I am not aware of having a cholesterol Issue, but I felt like this last year - air hunger and just generally feeling blah. I had been on a stable dose of thyroid meds for about a year.

    I think it was down to iron / ferritin levels being too low. They were in range but low in the range and I had to push the doctor to prescribe a supplement, but relatively quickly after I started supplementing I started to feel better. I'd also get your B12 checked to make sure it's at optimum levels.

    If it's suggested, I would be cautious in letting the doctor reduce your thyroid meds until you have eliminated iron and B12 as a potential cause - this happened to me as they thought it was overmedication - it wasn't and the reduction just caused other problems to flare up.

You may also like...